Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: V. M. Zolotarev
Title: One-dimensional stable distributions
Additional book information Translations of Mathematical Monographs, vol. 65, American Mathematical Society, Providence, 1986, ix + 284 pp., $92.00. ISBN 0-8218-4519-5.


Review Information

Reviewer: R. G. Laha
Journal: Bull. Amer. Math. Soc. 20 (1989), 270-277
DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15794-7
PII: S 0273-0979(1989)15794-7